Citation: SiameseMushroom. "Overdose on Soma: An Experience with Carisoprodol (Soma) (exp10572)". Erowid.org. Jan 28, 2003. erowid.org/exp/10572
I have horrible insomnia, and I hadn't slept in four days.
That in itself was painful. On top of that, I was getting pretty damn stressed. I kept passing out at the wrong times during the day.
I came home and tried to sleep for about an hour, but it was all in vain. Over the summer, I used to pop a few pills to 'knock me out' so I could sleep. I thought of it more as pills easing me into sleep.
I usually think about things before I swallow them, but I was horribly desperate and most definitely wasn't thinking when I popped 6 350mg Somas--at once. Now, I'm pretty tiny physically, and even though I did pills frequently, I still had a pretty low tolerance.
They kicked in 10 minutes after I took them. I was on the phone with my friend, and he said that he had to go, and hung up--when in all actuality, he hung up and took a cab to my house!
I was seeing double by then. I went outside to greet him, but couldn't really see him enough to hug him. He went inside and called the ambulance.
I spent six hours in the hospital. I had to DRINK charcoal. I threw up a lot of it. It was a horrible, miserable, disgusting experience. Somas are fun, but take them in stride. Taking a lot of Somas is VERY DANGEROUS, especially if you are a lightweight, like me.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.